# SDR SWIA2023060900519

- Difficulty date: May 19, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N834SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15458
- Aircraft time: 7,811 hours, 6,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL AT FS744-FS761 HAS1EA AREA OF CORROSION      (C-CHECK RO 6/7/2023)    REMOVED AND REPLACED R/H SIDE SEAT RAIL BETWEEN FS 744 - FS 761 REF CRJ 900 AMM 53-00-49-400-801-A12.
